Taking pregabalin

I have recently had an op on my ear for perforations caused by constant infection. This has left me with nerve damage which I have been prescribed the above 50mg 3 times per day.

I don't like the side effects, dizziness, slow to react to things around me and quite emotional. I have tried to stop taking them but the nerve pain around my ear and neck makes me start again. Do you know how long it could take for the nerve end damage to heal?

4 Replies

oldestnewest
  • ask your GP for a lower dose and up it very slowly this minimise/ stop the side-effects ask for 25 mg tablets and then up it over a few weeks ask your doctor for advice. I had the same side effects to begin with and that worked for me.

  • I have just been given pregablin to help with pain and anxiety,,,,, I am worried about the side effects has I have already gained weight and the tiredness is un believable,,,,,,, some just think iam lazy or don't push myself enough,,, I seem to be fighting a vicious circle to feel normal again

  • I have been to the doctors this morning as I also have a mucus like substance in my throat all the time which I find hard to swallow. They have asked for me to use steroid nasal drops

    and take 2 pregablin at bed time. I also have a a pain in my head today but I think stress is causing that. Sometimes I feel at the end of my tether but cant get to the bottom of this.

  • Ronnie' my friend, I get that same stuff every morning first thing, and when I stop taking pregabalin it went, but with the pain you have to take it ,but what I do is only take it 3 4 days and stop for a day or two , then only take one when your pain is too much, and in that way you are in control (of a sort) because Pregabalin good for nerve pain in the lower region, but you become a slave to it, for me it is the control that I want, .

You may also like...